MathSciNet Relay Station
MathSciNet bibliographic data
MR136052 (24 #B2091) 65.25
Davies, D.; Haselgrove, C. B. The evaluation of Dirichlet $L$-functions. Proc. Roy. Soc. Ser. A 264 1961 122–132.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement